# SDR FFKA117

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N86BW
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770340
- Aircraft time: 8,011 hours
- System (JASC): 2730 · Elevator Control System
- Part: Insulator
- Part number: 091028600
- Condition: Punctured
- Location: Trim Servo
- Component: Trim Servo, King, KS272
- Component part number: 065002903
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SMALL HOLE IN INSULATOR CAUSED BY DEBRIS AT INITIAL ASSEMBLY, RESULTED IN THE TRIM SERVO CLUTCH TO BE ENGAGED WHENEVER AIRCRAFT POWER WAS ON.  TIME ON PART IS UNKNOWN.
